The additivity theorem in algebraic KK-theory

  • Daniel R. Grayson

The additivity theorem in algebraic $K$-theory cover
Download PDF

This article is published open access.

Abstract

The additivity theorem in algebraic KK-theory, due to Quillen and Waldhausen, is a basic tool. In this paper we present a new proof, which proceeds by constructing an explicit homotopy combinatorially.

Cite this article

Daniel R. Grayson, The additivity theorem in algebraic KK-theory. Doc. Math. 16 (2011), pp. 457–464

DOI 10.4171/DM/338